# SDR UIEA2013102800539

- Difficulty date: October 28, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 84,248 hours, 16,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK BETWEEN LT AND RT WING DOORS, TWO EMERGENCY EXIT FLOOR LIGHTS ARE TAPED DOWN. SECURED IAW AMM 33-51-12-422-021.
